American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Maria Manuel Clementino, Dirk Hofmann and George Janelidze. Local homeomorphisms via ultrafilter convergence. Proc. Amer. Math. Soc. 133 (2005) 917-922. MR 2113944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Wei He and Till Plewe. Directed inverse limits of spatial locales. Proc. Amer. Math. Soc. 130 (2002) 2811-2814. MR 1908261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Maria Manuel Clementino and Dirk Hofmann. Triquotient maps via ultrafilter convergence. Proc. Amer. Math. Soc. 130 (2002) 3423-3431. MR 1913023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Maria Manuel Clementino and Walter Tholen. Tychonoff's Theorem in a category . Proc. Amer. Math. Soc. 124 (1996) 3311-3314. MR 1340379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] V. Trnková, J. Adámek and J. Rosický. Topological reflections revisited . Proc. Amer. Math. Soc. 108 (1990) 605-612. MR 987614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Adámek and J. Rosický. Intersections of reflective subcategories . Proc. Amer. Math. Soc. 103 (1988) 710-712. MR 947643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] John Isbell. A distinguishing example in $k$-spaces . Proc. Amer. Math. Soc. 100 (1987) 593-594. MR 891170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Maryam Shayegan Hastings. On heminearness spaces . Proc. Amer. Math. Soc. 86 (1982) 567-573. MR 674082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1